# SDR DLM88091602

- Difficulty date: October 9, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 59,085 hours, 46,827 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV DAMAGE METALIZED COAT WAS FOUND ON RUDDER CONTROL TAB SKIN.  METALIZED COAT OF RUDDER CONTROL TAB SKIN WAS REPAIRED IAW SRM 51-70-1AD PARAGRAPH 23.
